# SDR DLSP96002

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING CONTRACT MAINTENANCE WITH DALA, FOUND FUSELAGE SKIN AT FS 1363 CRACKED IN THE TYPICAL MANNER DEPICTED IN THE L1011 SRM 53-11-00, FIGURE 826, REPAIR.  THE SUBJECT CRACK IS APPROXIMATELY 12 INCHES IN LENGTH AND HAD BEEN PREVIOUSLY REPAIRED PER SRM 53-11-00, FIGURE 826.  UPON REMOVAL OF THE EXISTING REPAIR FOR ACCOMPLISHMENT OF LAC SB 093-53-207, THE CRACK WAS FOUND TO HAVE PROGRESSED FWD BEYOND THE ORIGINAL STOP-DRILL HOLE TO THE SKIN EDGE.  ACCOMPLISHED REPAIRS PER DL ERA 273285-14AD.  ACFT TT:  40,336 HRS.  ACFT TOTAL CYCLES:  19,734  (X)
